# SDR IPXA2016060904428

- Difficulty date: June 2, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 17,071 hours, 10,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Angle
- Part number: A5361235620100
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, AVIONICS COMPARTMENT, FORWARD RT SIDE, COCKPIT FLOOR SUPPORT ANGLE CRACKED FR 10, PANEL 37, R & R CRACKED SUPPORT ANGLE IAW SRM 51-40-21.
